Alert archive / West Virginia / Wind Advisories in 2008
Wind Advisory 3, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Feb 6, 2008, 2:15 PM EST for 4 states. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 2:15 PM EST (19:15 UTC)
- Expired
- Feb 6, 2008, 8:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
All 31 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Roane County, WV, Taylor County, WV, Upshur County, WV, Wayne County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 13 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 061915 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 215 PM EST WED FEB 6 2008 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018- 024>040-046-047-070100- /O.NEW.KRLX.WI.Y.0003.080206T1915Z-080207T0100Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM- KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN... TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON... SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY... BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT... GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE... BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON... ELKINS 215 PM EST WED FEB 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EARLY THIS EVENING. WIND GUSTS OF 35 TO 55 MPH ARE POSSIBLE ALONG THE FRONT. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. POWER FLUCTUATIONS ARE POSSIBLE AS WELL. RESIDENTS SHOULD SECURE LOOSE ITEMS THAT CAN BE BLOWN AROUND BY THE WIND. $$
1 follow-up statement
000 WWUS71 KRLX 070105 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 805 PM EST WED FEB 6 2008 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018- 024>040-046-047-070215- /O.EXP.KRLX.WI.Y.0003.000000T0000Z-080207T0100Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM- KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN... TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON... SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY... BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT... GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE... BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON... ELKINS 805 PM EST WED FEB 6 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT...AS WIND GUSTS IN EXCESS OF 45 MPH ARE NO LONGER EXPECTED. HOWEVER...WIND GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MIDNIGHT...BEHIND THE STRONG COLD FRONT WHICH RECENTLY PASSED THROUGH THE AREA. CONTINUE TO USE CAUTION IF YOU ARE DRIVING A HIGH-PROFILE VEHICLE TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Feb 6, 1:05 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 6, 1:05 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
105 PM EST WED FEB 6 2008
.SYNOPSIS...
A STRONG UPPER AIR SYSTEM AND COLD FRONT CROSSES OUR AREA THIS
AFTERNOON...PRECEDED BY SHOWERS AND THUNDERSTORMS...FOLLOWED BY
MORE NORMAL WINTER TEMPERATURES. WINTER REALLY RETURNS THIS WEEKEND
WITH THE PASSAGE OF AN ARCTIC FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED TO CANCEL BOTH TORNADO AND SEVERE THUNDERSTORMS WATCHES...AS
SEVERE WEATHER HAS EXITED WATCH AREAS.
PREVIOUS DISCUSSION BELOW...
SQUALL LINE PROCEEDING RAPIDLY ACROSS CENTRAL WEST VIRGINIA AT 330
AM...MOST LIKELY ACCOMPANIED BY DAMAGING WINDS. SEVERE WATCHES THAT
WERE ISSUED TIL 11Z LOOK GOOD FOR MOST OF THE AREA. WILL BEGIN
TRIMMING WESTERN AREAS SHORTLY. OTHERWISE...THIS LINE WILL WEAKEN AS
IT APPROACHES THE MOUNTAINS BY 10Z. LOOKS LIKE A GOOD FEED OF
CONVECTION LIFTING UP ACROSS CENTRAL TENNESSEE AND KENTUCKY...SO
HIGH POPS CONTINUE ACROSS AREA THRU MID MORNING. THEREAFTER...MAY BE
A BREAK AS THINGS RELOAD FOR THE COLD FRONT THIS AFTERNOON...UNDER A
SLIGHT RISK FOR SEVERE THROUGH THE DAY. MODELS PUSH COLD FRONT
ACROSS THE AREA THIS AFTERNOON...REACHING OUR WESTERN BORDER AROUND
18Z...CENTRAL WEST VIRGINIA AROUND 21Z...AND THE MOUNTAINS AROUND
23Z. WILL STILL HAVE TO WATCH FOR TRAINING ECHOES AHEAD OF THE
FRONT...SO FLOOD WATCH IN THE WEST STILL LOOKS GOOD...AS THEY ALSO
GOT A GOOD SHOT OF RAIN YESTERDAY. OTHERWISE...PROGRESSIVE NATURE OF
THE FRONT WILL LIKELY KEEP EXCESSIVE RAINS OUT OF REST OF AREA THAT
DID NOT RECEIVE PREVIOUS HEAVY RAINS. MODEL TEMPERATURE GUIDANCE
CONTINUES TO PUSH MAX TEMPS THIS AFTERNOON WELL INTO THE 70S WITH
RECORD HIGHS BASED ON THEIR FORECAST. HAVE TRIMMED HIGHS DUE TO
EXPECTED EXTENSIVE CLOUD COVER AND AT LEAST SCATTERED CONVECTION.
SYNOPTIC SCALE WINDS WILL BE GUSTY AHEAD OF THE FRONT BUT NO WINDS
ADVISORY SEEN AT THIS TIME. FOR TONIGHT...COLDER AIR DOES MOVE IN
ALOFT...BUT BOUNDARY LAYER TEMPERATURES WILL BE SLOWER TO
FALL...THUS CHANGEOVER TO POST FRONTAL SNOW SHOWERS IN THE
WRAPAROUND FLOW WILL BE SLOW. EXPECT ONLY LIGHT SNOW ACCUMULATIONS
IN THE MOUNTAINS.
&&
.SHORT TERM /THURSDAY/...
PARENT UPPER LEVEL TROUGH WILL FINALLY EXIT TO THE NORTHEAST
THURSDAY AFTERNOON...TAKING THE REMAINDER OF THE LOW LEVEL MOISTURE
WITH IT AFTER A ROUND OF ISOLATED TO SCATTERED RAIN/SNOW SHOWERS.
WEAK HIGH PRESSURE WILL ATTEMPT TO NOSE IN FROM THE SOUTH...WHILE
THE NEXT 500HPA SHORT WAVE TROUGH APPROACHES FROM THE WEST FOR
THURSDAY NIGHT. THIS FEATURE IS EXPECTED TO PASS THROUGH WITHOUT
MUCH FANFARE...BUT SHOULD KEEP THE CLOUD COVER GOING WITH ONLY
SLIGHT CHANCE OF PRECIPITATION. ALL EYES WILL BE FOCUSING ON THE
DIGGING TROUGH IN THE MIDWEST...AND THE SUBSEQUENT GENERATION OF AN
AREA OF SURFACE LOW PRESSURE AND ARCTIC COLD FRONT FOR THE UPCOMING
WEEKEND. THIS SYSTEM WILL SIGNIFY THE OBVIOUS RETURN TO WINTER WITH
VERY COLD AIR AND GUSTY WINDS POURING IN FROM THE UPPER MIDWEST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AN ACTIVE WEATHER PERIOD WITH A TRANSITION TO BELOW NORMAL
TEMPERATURES AS A POLAR VORTEX DIGS ACROSS THE ERN CONUS THIS
WEEKEND.
BEFORE THAT...WEAK WAA YIELDS CLOUDS AND SPOTTY LIGHT PRECIP
THURSDAY NIGHT...BUT MOST OF THE AREA WILL BE DRY. A GOOD AMOUNT OF
CLOUDS WILL BE AROUND FRIDAY WITH THE PASSAGE OF A BAROCLINIC ZONE.
RAIN CHANGES TO SNOW IN WAKE OF THE FRONT OVERNIGHT FRIDAY. AN SNOW
ACCUM WILL BE AN INCH OR LESS OUTSIDE THE HIGHEST PEAKS.
GFS AND ECMWF BOTH RESOLVE AN ARCTIC FRONT WHICH RETURNS WINTER TO
THE AREA SAT NGT THRU SUN NGT. H8 TEMPS PLUMMET TO -20C RANGE SUN
AND SUN NGT. THIS MEANS WE WILL BE LUCKY TO SEE DAYTIME HIGHS REACH
THE 30S EVEN IN THE SRN COAL FIELDS. THE ASSOCIATED UPPER AIR
SYSTEM CROSSES SUNDAY AND COULD YIELD A LIGHT SNOW ACCUMULATION IN
THE MTNS. MSTR REMAINS A QUESTION...SO WILL NOT INSERT ANY VERBIAGE
IN THE HWO YET ON POSSIBLE ACCUMULATIONS.
MID LVL HGTS BUILD DAYS 6 AND 7 ALLOWING A SHORT VISIT BY OLD MAN
WINTER. TEMPS REBOUND BACK TO NORMAL LEVELS TO CLOSE OUT THE LONG
TERM.
&&
.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
STRONG SOUTHERLY WINDS IN ADVANCE OF AN APPROACHING COLD FRONT WILL
PROVIDE VFR CONDITIONS OUTSIDE OF SHOWERS AND THUNDERSTORMS. EXPECT
SOME IFR CONDITIONS ALONG THE COLD FRONT LATE THIS AFTERNOON AND
THIS EVENING WITH WIND GUSTS OF 40 TO 50 MPH POSSIBLE. CEILINGS WILL
BRIEFLY POP UP BEHIND THE COLD FRONT BUT THEN BECOME MVFR AS AS
COLDER AIR FILTERS INTO THE REGION BEHIND THE FRONT. SOME SNOW
SHOWERS ARE POSSIBLE LATE TONIGHT AND EARLY THURSDAY...ESPECIALLY IN
THE MOUNTAINS.
AVIATION OUTLOOK /AFTER 18Z THU/...
POSSIBLE IFR CONDITIONS SATURDAY AND SATURDAY NIGHT IN SNOW SHOWERS.
&&
.HYDROLOGY...
SMALL STREAM FLOOD THREAT IS LESSENING...BUT WITH SHOWERS AND
THUNDERSTORMS DEVELOPING IN ADVANCE OF A COLD FRONT. WILL KEEP WATCH
GOING FOR NOW. THE HOCKING...MUSKINGUM...AND OHIO RIVERS WILL BE
RUNNING NEAR BANKFULL. PLEASE REFER TO THE AHPS SECTION OF OUR
WEBPAGE FOR THE LATEST RIVER FORECAST.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR WVZ005>011.
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ066-067-075-076-
083>087.
KY...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...JMV
NEAR TERM...ARJ/JMV
SHORT TERM...26
LONG TERM...29
AVIATION...RPY
HYDROLOGY...Hazardous weather outlook, Feb 6, 7:39 AM EST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 739 AM EST WED FEB 6 2008 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-071245- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER- 739 AM EST WED FEB 6 2008 ...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ014-071245- PUTNAM- 739 AM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ013-015>020-024>040-046-047-071245- DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 739 AM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 6, 8:39 AM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
839 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG ALBANY 39.22N 82.20W
02/06/2008 ATHENS OH DEPT OF HIGHWAYS
TREES DOWN THROUGHOUT TOWN
0250 AM TSTM WND DMG COOLVILLE 39.22N 81.80W
02/06/2008 ATHENS OH DEPT OF HIGHWAYS
TREES REPORTED DOWN THROUGHOUT TOWN
0250 AM TSTM WND DMG NELSONVILLE 39.46N 82.23W
02/06/2008 ATHENS OH DEPT OF HIGHWAYS
TREES REPORTED DOWN ACROSS TOWN
0300 AM TSTM WND DMG SHAWNEE 39.61N 82.21W
02/06/2008 PERRY OH DEPT OF HIGHWAYS
TREES DOWN THROUGHOUT TOWN
0300 AM TSTM WND DMG CORNING 39.60N 82.09W
02/06/2008 PERRY OH DEPT OF HIGHWAYS
TREES DOWN THROUGHOUT TOWN
0300 AM TSTM WND DMG MCCONNELSVILLE 39.65N 81.84W
02/06/2008 MORGAN OH DEPT OF HIGHWAYS
TREES DOWN COUNTYWIDE
0300 AM TSTM WND DMG SOUTH SHORE 38.72N 82.96W
02/06/2008 GREENUP KY PUBLIC
ROOF RIPPED OFF TRAILER. NO INJURIES REPORTED
0300 AM TSTM WND DMG 4 W BARBOURSVILLE 38.40N 82.37W
02/06/2008 CABELL WV DEPT OF HIGHWAYS
TREES DOWN ON WEST PEA RIDGE AND 8TH STREET
0300 AM TSTM WND DMG BARBOURSVILLE 38.40N 82.29W
02/06/2008 CABELL WV DEPT OF HIGHWAYS
TREES DOWN COUNTYWIDE
0300 AM TSTM WND DMG ASHLAND 38.46N 82.64W
02/06/2008 BOYD KY EMERGENCY MNGR
TREES DOWN COUNTYWIDE
0315 AM TSTM WND DMG BEVERLY 39.55N 81.64W
02/06/2008 WASHINGTON OH DEPT OF HIGHWAYS
TREES DOWN ON ST RT 339
0318 AM TSTM WND DMG HUNTINGTON 38.41N 82.43W
02/06/2008 CABELL WV EMERGENCY MNGR
ROOF OFF BUILDING ON VIRGINIA AVE AND 3RD ST. NO INJURIES
REPORTED
0400 AM TSTM WND DMG CHAPMANVILLE 37.97N 82.02W
02/06/2008 LOGAN WV DEPT OF HIGHWAYS
TREES DOWN ACROSS TOWN
0400 AM TSTM WND DMG 3 SE RIPLEY 38.79N 81.67W
02/06/2008 JACKSON WV DEPT OF HIGHWAYS
TREES DOWN NEAR CEDAR LAKE CONVENTION CENTER
0400 AM TSTM WND DMG SYLVESTER 38.01N 81.56W
02/06/2008 BOONE WV DEPT OF HIGHWAYS
TREES DOWN ACROSS TOWN
0400 AM TSTM WND DMG JULIAN 38.15N 81.85W
02/06/2008 BOONE WV DEPT OF HIGHWAYS
TREES DOWN ACROSS TOWN
0401 AM TSTM WND GST 3 NNE CHARLESTON 38.39N 81.61W
02/06/2008 M58.00 MPH KANAWHA WV OFFICIAL NWS OBS
58 MPH WIND GUST MEASURED AT CHARLESTON AIRPORT
0430 AM TSTM WND DMG 2 NNE CRAIGSVILLE 38.36N 80.64W
02/06/2008 NICHOLAS WV CO-OP OBSERVER
TREES DOWN ON CRAIGSVILLE TOWER RD
0430 AM TSTM WND DMG CLAY 38.46N 81.08W
02/06/2008 CLAY WV DEPT OF HIGHWAYS
TREES DOWN ON ST RT 16 AND CHURCH ST
0605 AM TSTM WND DMG LOUISA 38.11N 82.60W
02/06/2008 LAWRENCE KY DEPT OF HIGHWAYS
TREES DOWN ON FULLER RIDGE AT RT 3
0605 AM TSTM WND DMG BLAINE 38.03N 82.85W
02/06/2008 LAWRENCE KY DEPT OF HIGHWAYS
TREES DOWN NEAR TOWN
0605 AM TSTM WND DMG YATESVILLE LAKE STATE P 38.15N 82.69W
02/06/2008 LAWRENCE KY DEPT OF HIGHWAYS
TREES DOWN ON RT 3
&&
NWLocal storm report, Feb 6, 9:10 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
910 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG DINGESS 37.87N 82.17W
02/06/2008 MINGO WV POST OFFICE
TREES DOWN ACROSS TOWN
&&
NWLocal storm report, Feb 6, 9:31 AM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
931 AM EST WED FEB 6 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG GALLAGHER 38.17N 81.39W
02/06/2008 KANAWHA WV PUBLIC
STRUCTURAL DAMAGE TO RESIDENTIAL HOME.
EVENT TIME 330 AM 02/06/2008
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:11 AM EST | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 79 min |
| Feb 6, 5:50 AM EST | Severe Thunderstorm Warning | RLX | Boyd, Carter, Lawrence | 25 min |
| Feb 6, 7:37 AM EST | Areal Flood Advisory | RLX | Boyd, Carter, Greenup, Lawrence | 3 hr |
| Feb 6, 2:43 AM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more | 47 min |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Athens | 19 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Morgan, Washington | 5 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Washington | 46 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Washington | 71 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Washington | 71 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Meigs | 46 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Meigs | 3 days |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Meigs | 71 hr |
| Feb 6, 12:33 PM EST | River Flood Advisory | RLX | Gallia | 3 days |
| Feb 6, 3:18 AM EST | Severe Thunderstorm Warning | RLX | Boone, Jackson, Kanawha, Lincoln, Logan, Mason and 2 more | 57 min |
| Feb 6, 4:07 AM EST | Severe Thunderstorm Warning | RLX | Clay, Fayette, Nicholas, Raleigh | 38 min |
| Feb 6, 7:51 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 24 min |
| Feb 6, 9:06 AM EST | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Webster | 24 min |
Nearby
Wind Advisories in West Virginia, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Ohio, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.